Frontiers in immunology · 2026
Concurrent moxifloxacin-induced liver injury and toxic epidermal necrolysis after immune checkpoint inhibition: a case report and literature review.
СтатьяКлинический случайСистематический обзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Li Qiangsheng, Wang Long, Xu Han, Huang Ting, Hong Haining, Ji Xiang, Liu Jun
Аннотация
BACKGROUND: The widespread clinical use of immune checkpoint inhibitors (ICIs) in oncology has been accompanied by an increased incidence of immune-related adverse events (irAEs). When ICIs are combined with other medications, the risk of drug-induced liver injury (DILI) and Stevens-Johnson syndrome/toxic epidermal necrolysis (SJS/TEN) may be amplified. Moxifloxacin, a fluoroquinolone antibiotic known to cause hepatic injury and cutaneous adverse reactions, is an uncommon culprit in the setting of prior ICI therapy but warrants vigilance for its potential to precipitate acute DILI and TEN.
METHODS: We report a case of a 58-year-old man with lung adenocarcinoma who achieved a major pathological response after neoadjuvant tislelizumab combined with carboplatin and docetaxel. Postoperatively, he developed severe pneumonia and was treated with moxifloxacin and vancomycin. He subsequently developed severe DILI and TEN. Causality assessment implicated moxifloxacin as the principal offending agent, with a RUCAM score of 9 (probable) and an ALDEN score of 5 (probable). In addition, we conducted a systematic review of 28 published cases of concurrent DILI and SJS/TEN to characterize drug classes and clinical features.
RESULTS: Ten days after initiation of moxifloxacin, the patient developed synchronous DILI and TEN, suggesting that prior immunotherapy may have lowered the threshold for immune tolerance and amplified T cell-mediated, drug-induced immune responses. At 23 months postoperatively, no tumor recurrence was observed. Our systematic review identified a relatively high representation of fluoroquinolones among cases of concurrent DILI and SJS/TEN.
CONCLUSION: Prior exposure to ICIs may enhance drug-triggered immune responses and thereby increase the risk of DILI and SJS/TEN. Clinicians should exercise caution when prescribing fluoroquinolones to patients who are receiving or have recently received immunotherapy and should intensify surveillance for drug-related adverse reactions. Future studies are needed to elucidate the immunologic synergism between ICIs and concomitant medications in order to optimize clinical management and risk prediction.
METHODS: We report a case of a 58-year-old man with lung adenocarcinoma who achieved a major pathological response after neoadjuvant tislelizumab combined with carboplatin and docetaxel. Postoperatively, he developed severe pneumonia and was treated with moxifloxacin and vancomycin. He subsequently developed severe DILI and TEN. Causality assessment implicated moxifloxacin as the principal offending agent, with a RUCAM score of 9 (probable) and an ALDEN score of 5 (probable). In addition, we conducted a systematic review of 28 published cases of concurrent DILI and SJS/TEN to characterize drug classes and clinical features.
RESULTS: Ten days after initiation of moxifloxacin, the patient developed synchronous DILI and TEN, suggesting that prior immunotherapy may have lowered the threshold for immune tolerance and amplified T cell-mediated, drug-induced immune responses. At 23 months postoperatively, no tumor recurrence was observed. Our systematic review identified a relatively high representation of fluoroquinolones among cases of concurrent DILI and SJS/TEN.
CONCLUSION: Prior exposure to ICIs may enhance drug-triggered immune responses and thereby increase the risk of DILI and SJS/TEN. Clinicians should exercise caution when prescribing fluoroquinolones to patients who are receiving or have recently received immunotherapy and should intensify surveillance for drug-related adverse reactions. Future studies are needed to elucidate the immunologic synergism between ICIs and concomitant medications in order to optimize clinical management and risk prediction.